Fully exponential Laplace approximations using asymptotic modes

Miyata, Yoichi . Journal of the American Statistical Association 2004. 99 (468) :1037-1049

Locate this article in:

Bibtex

@article{CIS-192029,
  Author = {Miyata, Yoichi},
  Title = {Fully exponential Laplace approximations using asymptotic modes},
  Journal = {Journal of the American Statistical Association},
  Volume = {99},
  Number = {468},
  Year = {2004},
  Pages = {1037--1049},
  Keywords = {Bayesian inference, Asymptotic expansions, Predictive distributions, Laplace's method, computation of integrals}
}

Similar articles